RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 276, Number 6, Pages 1321–1324 (Mi dan9587)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Chebyshev rational approximations of analytic functions

V. A. Prokhorov

Lomonosov Moscow State University

Full text: PDF file (462 kB)

Bibliographic databases:
UDC: 517.512
Presented: В. С. Владимиров
Received: 18.07.1983

Citation: V. A. Prokhorov, “Chebyshev rational approximations of analytic functions”, Dokl. Akad. Nauk SSSR, 276:6 (1984), 1321–1324

Citation in format AMSBIB
\Bibitem{Pro84}
\by V.~A.~Prokhorov
\paper Chebyshev rational approximations of analytic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 276
\issue 6
\pages 1321--1324
\mathnet{http://mi.mathnet.ru/dan9587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753374}
\zmath{https://zbmath.org/?q=an:0585.30039}


Linking options:
  • http://mi.mathnet.ru/eng/dan9587
  • http://mi.mathnet.ru/eng/dan/v276/i6/p1321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Prokhorov, “The poles of Tchebycheff rational approximations and meromorphic extension of functions”, Math. USSR-Sb., 69:2 (1991), 379–391  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019